# SDR DL733953789

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, FOUND EXISTING REPAIR IN POOR CONDITION ON LT ELEVATOR LOWER SURFACE T/E, 30 INCHES FROM O/B END.  REPAIRED PER ERA 271896-14.
